Alert archive / Texas / Tornado Warnings in 2013
Tornado Warning 19, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 16, 2013, 12:13 AM CDT for Ellis County, Kaufman County, Navarro County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2013, 12:13 AM CDT (05:13 UTC)
- Expired
- May 16, 2013, 12:45 AM CDT
- In force
- 32 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Ellis County, TX, Kaufman County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 92 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 6:01 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1604 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 436 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 20.6
The text
As transmitted, in the capitals the NWS used until 2016.
742
WFUS54 KFWD 160513
TORFWD
TXC139-257-349-160545-
/O.NEW.KFWD.TO.W.0019.130516T0513Z-130516T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1213 AM CDT THU MAY 16 2013
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL ELLIS COUNTY IN NORTH CENTRAL TEXAS...
SOUTH CENTRAL KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
NORTH CENTRAL NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1245 AM CDT
* AT 1213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES
NORTHWEST OF ALMA...MOVING EAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
RURAL EASTERN ELLIS COUNTY AT 1230 AM CDT
RURAL NORTHERN NAVARRO COUNTY AT 1230 AM CDT
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 251 AND 260.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
&&
LAT...LON 3222 9624 3229 9662 3238 9662 3244 9629
3236 9628 3236 9644 3235 9645 3233 9641
3233 9639 3230 9633 3230 9630 3226 9628
3224 9625
TIME...MOT...LOC 0513Z 272DEG 30KT 3233 9653
$$
82/JLD2 follow-up statements
953
WWUS54 KFWD 160521
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 AM CDT THU MAY 16 2013
TXC349-160529-
/O.CAN.KFWD.TO.W.0019.000000T0000Z-130516T0545Z/
NAVARRO TX-
1221 AM CDT THU MAY 16 2013
...THE TORNADO WARNING FOR NORTH CENTRAL NAVARRO COUNTY IS
CANCELLED...
THE POSSIBLE TORNADO HAS MOVED NORTH OF THE COUNTY...THEREFORE THE
TORNADO WARNING HAS BEEN CANCELLED.
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 251 AND 252.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3236 9644 3235 9646 3233 9640 3232 9640
3227 9650 3232 9656 3239 9657 3244 9629
3236 9628
TIME...MOT...LOC 0519Z 246DEG 24KT 3238 9651
$$
TXC139-257-160545-
/O.CON.KFWD.TO.W.0019.000000T0000Z-130516T0545Z/
ELLIS TX-KAUFMAN TX-
1221 AM CDT THU MAY 16 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR SOUTH
CENTRAL KAUFMAN AND EAST CENTRAL ELLIS COUNTIES...
AT 1219 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS
LOCATED OVER EAST CENTRAL ELLIS COUNTY...MOVING NORTHEAST AT 25 MPH.
TREE AND ROOF DAMAGE HAS BEEN REPORTED IN ENNIS...IF YOU ARE IN THE
PATH OF THIS STORM...TAKE COVER IMMEDIATELY!
THE TORNADO WILL BE NEAR...
NEAR TELICO AT 1230 AM CDT
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 253 AND 260.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER NOW! DO NOT WAIT FOR VISUAL CONFIRMATION AS NIGHTTIME
TORNADOES ARE ESPECIALLY DANGEROUS. MOVE UNDERGROUND OR TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.
IN ADDITION TO TORNADOES...WIDESPREAD STRAIGHT-LINE DAMAGING WINDS
CAN BE EXPECTED IN THE WARNING AREA. SEEK SHELTER IN A REINFORCED
BUILDING ON THE LOWEST LEVEL. STAY AWAY FROM WINDOWS AND DOORS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3236 9644 3235 9646 3233 9640 3232 9640
3227 9650 3232 9656 3239 9657 3244 9629
3236 9628
TIME...MOT...LOC 0519Z 246DEG 24KT 3238 9651
$$
CAVANAUGH504
WWUS54 KFWD 160529
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1229 AM CDT THU MAY 16 2013
TXC139-257-160539-
/O.CAN.KFWD.TO.W.0019.000000T0000Z-130516T0545Z/
ELLIS TX-KAUFMAN TX-
1229 AM CDT THU MAY 16 2013
...THE TORNADO WARNING FOR SOUTH CENTRAL KAUFMAN AND EAST CENTRAL
ELLIS COUNTIES IS CANCELLED...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 253 AND 260.
AT 1229 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING WAS CANCELLED. A SEVERE THUNDERSTORM WARNING
REMAINS IN EFFECT FOR EASTERN ELLIS AND SOUTHERN KAUFMAN COUNTIES
FOR 70 MPH STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3236 9644 3235 9646 3233 9640 3232 9640
3227 9650 3232 9656 3239 9657 3244 9629
3236 9628
TIME...MOT...LOC 0529Z 246DEG 24KT 3241 9644
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 15, 6:48 PM CDT, 5 hours 25 minutes earlier.
Area forecast discussion, May 15, 6:48 PM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 648 PM CDT WED MAY 15 2013 .UPDATE... THE FORECASTS HAVE BEEN UPDATED TO INCLUDE TORNADO WATCH 161 FOR THE WESTERN HALF OF NORTH TEXAS. AT 630 PM...SEVERAL SUPERCELL THUNDERSTORMS EXTENDED NORTH TO SOUTH FROM BOWIE TO NORTH OF GOLDTHWAITE. THERE HAVE BEEN MULTIPLE REPORTS OF BASEBALL OR GREATER SIZED HAIL WITH THESE STORMS. ACTIVITY IS APPROACHING THE I-35 CORRIDOR INCLUDING THE DALLAS-FORT WORTH METROPLEX FROM THE WEST. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE POSSIBLE WITH THESE STORMS. PLEASE STAY TUNED TO THE LATEST WATCH AND WARNING INFORMATION FOR THE LATEST UPDATES IN YOUR AREA. 30 && .AVIATION... THE CYCLONIC CIRCULATION OF THE UPPER LOW OVER OKLAHOMA IS DRIVING STORM MOTION ACROSS NORTH TEXAS TODAY. ACTIVITY OVER EASTERN COUNTIES WILL LIKELY MOVE NORTHEAST AWAY FROM TAF SITES. WILL NEED TO KEEP AN EYE ON DEVELOPMENT WEST AND NORTHWEST OF THE AREA WHERE GOOD INSTABILITY RESIDES. THE CURRENT THINKING IS THAT STORMS SHOULD INCREASE OVER THE NEXT FEW HOURS WEST OF I-35 AS A SUBTLE DISTURBANCE ROTATES AROUND THE SOUTHWEST QUADRANT OF THE UPPER LOW...AND THIS ACTIVITY WOULD PROPAGATE EAST TOWARDS THE METROPLEX. DEVELOPMENT REMAINED ISOLATED MOST OF THE AFTERNOON...BUT THE LATEST TRENDS AND BLEND OF HI-RESOLUTION GUIDANCE INDICATES THAT MORE WIDESPREAD CONVECTION CAN BE EXPECTED...WHICH WOULD BE NEAR THE METRO AREA TERMINALS 01-02Z. WILL THEREFORE MAINTAIN THE VCTS BEGINNING IN THAT TIME FRAME. MAY NEED TO STICK WITH A TEMPO GROUP 02-05Z...THOUGH LATE ADJUSTMENTS MAY BE MADE DEPENDING ON RADAR TRENDS. FOR WACO...TIMING WILL BE SIMILAR DUE TO EXPECTED DEVELOPMENT OVER WESTERN PORTIONS OF CENTRAL TEXAS DURING THE NEXT FEW HOURS. THIS ACTIVITY WOULD MOVE EAST TOWARDS THE WACO AREA...WHICH ALLOWING FOR AT LEAST A VCTS DURING THE 02-05Z TIME FRAME. ACTIVITY WILL MOVE EAST OF THE AREA LATE TONIGHT AROUND 06Z. OTHERWISE CIGS SHOULD REMAIN PREDOMINATELY MVFR THROUGH MIDDAY TOMORROW. BRIEF IFR CONDITIONS CAN ALSO BE EXPECTED IN THUNDERSTORMS. 30 && .PREV DISCUSSION... /ISSUED 342 PM CDT WED MAY 15 2013/ THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHERN OKLAHOMA AND ADJACENT PORTIONS OF NORTH TEXAS ON THE SOUTHEAST SIDE OF AN UPPER LOW. SOME OF THE ACTIVITY ON OUR SIDE OF THE RED RIVER MAY POSE A HAIL THREAT THE REMAINDER OF THE AFTERNOON. IN SUNNY AREAS FROM SAN ANGELO TO ABILENE TO WICHITA FALLS... TEMPERATURES HAVE CLIMBED WELL INTO THE 80S. A DRYLINE IS WELL WEST...MAINTAINING 60+ DEW POINTS ACROSS THIS AREA. WHATEVER MINIMAL CAP REMAINS THERE WILL LIKELY ERODE WITH ADDITIONAL SURFACE HEATING AND LARGE-SCALE LIFT...RESULTING IN CONVECTIVE INITIATION WELL AHEAD OF THE DRYLINE. WITH CONSIDERABLE INSTABILITY...CYCLONIC SHEAR...AND STRONG LAPSE RATES ALOFT... THE STORM MODE WILL FAVOR RAPIDLY DEVELOPING SUPERCELLS PRODUCING LARGE HAIL. SURFACE CYCLOGENESIS IS BEING INDUCED IN THE WAKE OF THE EXITING UPPER LOW ACROSS THE HIGH PLAINS OF WEST TEXAS. AS THE CONVECTION DEVELOPS LATE THIS AFTERNOON...THE SURFACE WINDS SHOULD BEGIN BACKING IN RESPONSE TO THE SURFACE LOW AND ANY RESULTING DRYLINE BULGE. THE INCREASING EASTERLY COMPONENT IN THE SURFACE WINDS WILL ENHANCE THE CYCLONIC SHEAR...PARTICULARLY IN THE LOW-LEVELS...ENHANCING THE TORNADO THREAT WITH ANY ISOLATED SUPERCELLS. THIS ACTIVITY MAY IMPACT WESTERN ZONES BEFORE SUNSET. THE ONGOING CONVECTION IS RACING TO THE NORTHEAST. BUT AS THE UPPER LOW CONTINUES TO DRIFT NORTHEASTWARD ACROSS OKLAHOMA...THE FLOW ALOFT ABOVE WESTERN ZONES WILL VEER MARKEDLY. THIS WILL FURTHER ENHANCE THE DIRECTIONAL SHEAR ASSOCIATED WITH THE CYCLONE... AND INCREASE THE POTENTIAL FOR NEW DEVELOPMENT TO MOVE SOUTHEAST INTO NORTH TEXAS THIS EVENING. THE FLOW MIGHT SUGGEST THE STORMS WOULD THEN SWING NORTHEASTWARD INTO NORTHEAST TEXAS OVERNIGHT. BUT IF THE CONVECTION CAN CONGEAL INTO AN MCS IN OUR NORTHWESTERN ZONES AND GENERATE A WELL DEFINED COLD POOL...IT WOULD LIKELY CONTINUE SURGING SOUTHEASTWARD DEEP INTO THE CWA TONIGHT...FED BY A SOUTHERLY LLJ OF 30-40KTS. ALTHOUGH A TORNADO THREAT MAY PERSIST INTO THE EVENING HOURS...SUCH A CONVECTIVE COMPLEX WOULD LIKELY TRANSITION INTO A SIGNIFICANT WIND EVENT. THE SEVERE THUNDERSTORM WATCH THROUGH MIDNIGHT WILL COVER BOTH THE HAIL THREAT EARLY AND THE DAMAGING WIND THREAT LATER THIS EVENING. THE MAIN TIME FRAME FOR IMPACTS IN THE DALLAS/FORT WORTH METROPLEX WILL BE 9 PM TO 2 AM CDT. THE CONVECTION WILL COME TO AN END ON THURSDAY AS THE LOW EXITS THE REGION. MID AND UPPER RIDGING WILL PASS THROUGH ON FRIDAY... PROVIDING A BRIEF RESPITE BEFORE THE NEXT TROUGH APPROACHES ON SATURDAY. A DRYLINE MAY DEVELOP IN WEST TEXAS...ANY CONVECTION ALONG WHICH MAY REACH OUR WESTERN ZONES. EXTENDED GUIDANCE IS DIVERGING ON THE EVOLUTION OF THE UPPER TROUGH NEXT WEEK. WILL CONTINUE TO KEEP THE ASSOCIATED SURFACE FRONT FROM ENTERING THE CWA...BUT MAINTAIN SOME LOW-END RAIN CHANCES. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 83 70 89 71 / 60 20 10 5 10 WACO, TX 68 85 71 90 72 / 40 10 10 10 5 PARIS, TX 63 76 66 82 68 / 70 30 10 10 10 DENTON, TX 66 83 69 89 70 / 70 20 10 5 10 MCKINNEY, TX 66 80 68 86 69 / 70 30 10 10 10 DALLAS, TX 67 83 70 89 72 / 60 20 10 5 10 TERRELL, TX 65 80 68 86 70 / 60 20 10 10 10 CORSICANA, TX 65 82 69 87 70 / 40 20 10 5 5 TEMPLE, TX 67 86 70 89 71 / 30 10 10 10 0 MINERAL WELLS, TX 66 86 67 94 69 / 60 20 10 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 15, 3:57 PM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 357 PM CDT WED MAY 15 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161115- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 357 PM CDT WED MAY 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL TEXAS THROUGH TONIGHT. SOME OF THE STORMS WILL BE SEVERE PRODUCING LARGE HAIL AND DAMAGING DOWNBURST WINDS. A FEW TORNADOES ARE POSSIBLE...ESPECIALLY WEST OF THE I-35 CORRIDOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL LINGER THURSDAY MORNING ACROSS MUCH OF NORTH AND CENTRAL TEXAS AND WILL EXIT THE REGION TO THE NORTHEAST THURSDAY AFTERNOON. A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN WEST OF A LAMPASAS TO BOWIE LINE SATURDAY AFTERNOON AND EVENING. SOME STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS LATE SUNDAY AND AGAIN MONDAY NIGHT THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY NORTHWEST OF A GOLDTHWAITE... FORT WORTH...SHERMAN LINE THROUGH THIS EVENING. SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE REST OF NORTH TEXAS LATE EVENING INTO THE OVERNIGHT HOURS.
In the hours before
Special weather statement, May 15, 10:38 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1038 PM CDT WED MAY 15 2013
TXZ130-132-143-144-160415-
ERATH TX-HAMILTON TX-SOMERVELL TX-BOSQUE TX-
1038 PM CDT WED MAY 15 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN BOSQUE COUNTY
SOUTHERN ERATH COUNTY
NORTH CENTRAL HAMILTON COUNTY
SOMERVELL COUNTY
AT 1039 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 20 MILES SOUTHEAST OF STEPHENVILLE...MOVING EAST
AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE...HICO...
IREDELL...MERIDIAN AND DINOSAUR VALLEY STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3224 9795 3223 9794 3232 9778 3232 9762
3220 9761 3218 9760 3217 9757 3215 9756
3213 9750 3210 9748 3194 9751 3186 9816
3207 9834
TIME...MOT...LOC 0339Z 275DEG 28KT 3207 9789
CAVANAUGHSpecial weather statement, May 15, 10:43 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1043 PM CDT WED MAY 15 2013 TXZ118-160415- TARRANT TX- 1043 PM CDT WED MAY 15 2013 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN TARRANT COUNTY AT 1043 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER RIVER OAKS...MOVING EAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...BENBROOK... DALWORTHINGTON GARDENS...EDGECLIFF...EVERMAN...FOREST HILL...FORT WORTH...HALTOM CITY...KENNEDALE...LAKE WORTH...PANTEGO...RICHLAND HILLS...RIVER OAKS...SANSOM PARK...WESTWORTH AND WHITE SETTLEMENT. NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR NORTH CENTRAL TEXAS. LAT...LON 3279 9704 3255 9704 3269 9751 3286 9744 TIME...MOT...LOC 0343Z 287DEG 25KT 3275 9737 82/JLD
Local storm report, May 15, 10:46 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1046 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM HAIL 5 N AZLE 32.97N 97.53W
05/15/2013 E1.75 INCH TARRANT TX PUBLICLocal storm report, May 15, 10:58 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1058 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM TSTM WND GST 2 SW HAMILTON 31.68N 98.14W
05/15/2013 M59 MPH HAMILTON TX AWOSLocal storm report, May 15, 11:23 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1123 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL COVINGTON 32.18N 97.27W
05/15/2013 E1.75 INCH HILL TX EMERGENCY MNGRSpecial weather statement, May 15, 11:42 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 PM CDT WED MAY 15 2013
TXZ144-145-159-160515-
HILL TX-MCLENNAN TX-BOSQUE TX-
1142 PM CDT WED MAY 15 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BOSQUE COUNTY
SOUTHWESTERN HILL COUNTY
MCLENNAN COUNTY
AT 1142 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF CLIFTON TO 13 MILES NORTHEAST OF GATESVILLE...MOVING EAST AT 35
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BELLMEAD...BEVERLY
HILLS...BRUCEVILLE-EDDY...CRAWFORD...HALLSBURG...HEWITT...
LACY-LAKEVIEW...LORENA...MART...MCGREGOR...MOODY...NORTHCREST...
RIESEL...ROBINSON...VALLEY MILLS...WACO...WEST...WHITNEY...WOODWAY
AND LAKE WHITNEY STATE PARK.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3159 9761 3201 9747 3187 9704 3153 9680
3124 9734
TIME...MOT...LOC 0442Z 287DEG 30KT 3189 9739 3156 9752
82/JLDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:08 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 52 min |
| May 15, 7:13 PM CDT | Tornado Warning | FWD | Parker | 47 min |
| May 15, 7:13 PM CDT | Tornado Warning | FWD | Montague, Wise | 62 min |
| May 15, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 51 min |
| May 15, 7:40 PM CDT | Tornado Warning | FWD | Hood | 50 min |
| May 15, 7:41 PM CDT | Flash Flood Warning | FWD | Parker | 2 hr |
| May 15, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 61 min |
| May 15, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 64 min |
| May 15, 7:58 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson | 62 min |
| May 15, 7:59 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 61 min |
| May 15, 8:01 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 44 min |
| May 15, 8:05 PM CDT | Tornado Warning | FWD | Johnson, Parker, Tarrant | 40 min |
| May 15, 8:08 PM CDT | Tornado Warning | FWD | Hood, Johnson | 52 min |
| May 15, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 62 min |
| May 15, 8:22 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 38 min |
| May 15, 8:27 PM CDT | Tornado Warning | FWD | Coryell, Hamilton | 48 min |
| May 15, 8:32 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 43 min |
| May 15, 8:36 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 54 min |
| May 15, 8:45 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 45 min |
| May 15, 8:54 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 66 min |
| May 15, 8:58 PM CDT | Tornado Warning | FWD | Johnson | 47 min |
| May 15, 9:01 PM CDT | Tornado Warning | FWD | Coryell, Hamilton | 44 min |
| May 15, 9:02 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 58 min |
| May 15, 9:05 PM CDT | Special Weather Statement | FWD | Comanche | 25 min |
| May 15, 9:13 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 62 min |
| May 15, 9:23 PM CDT | Tornado Warning | FWD | Johnson | 22 min |
| May 15, 9:30 PM CDT | Tornado Warning | FWD | Dallas | 45 min |
| May 15, 9:38 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 67 min |
| May 15, 9:44 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 61 min |
| May 15, 9:45 PM CDT | Tornado Warning | FWD | Ellis, Hill, Johnson | 45 min |
| May 15, 9:52 PM CDT | Special Weather Statement | FWD | Collin | 23 min |
| May 15, 9:58 PM CDT | Areal Flood Advisory | FWD | Collin, Denton, Wise | 3 hr |
| May 15, 10:01 PM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 15, 10:01 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 59 min |
| May 15, 10:07 PM CDT | Special Weather Statement | FWD | Hood | 23 min |
| May 15, 10:09 PM CDT | Special Weather Statement | FWD | Wise | 36 min |
| May 15, 10:22 PM CDT | Flash Flood Warning | FWD | Johnson | 113 min |
| May 15, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant, Wise | 35 min |
| May 15, 10:28 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 62 min |
| May 15, 10:38 PM CDT | Special Weather Statement | FWD | Somervell | 37 min |
| May 15, 10:41 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 64 min |
| May 15, 10:43 PM CDT | Special Weather Statement | FWD | Tarrant | 32 min |
| May 15, 10:50 PM CDT | Areal Flood Advisory | FWD | Dallas, Rockwall | 115 min |
| May 15, 10:54 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 66 min |
| May 15, 10:55 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 50 min |
| May 15, 11:02 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 58 min |
| May 15, 11:11 PM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| May 15, 11:42 PM CDT | Special Weather Statement | FWD | McLennan | 33 min |
| May 15, 11:46 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 44 min |
| May 16, 12:08 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 52 min |
| May 16, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 49 min |
| May 16, 12:40 AM CDT | Special Weather Statement | FWD | Freestone, Navarro | 35 min |
| May 16, 12:56 AM CDT | Special Weather Statement | FWD | Bell | 34 min |
| May 16, 1:03 AM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 16, 1:11 AM CDT | Special Weather Statement | FWD | Bell | 64 min |
| May 16, 2:44 AM CDT | Special Weather Statement | FWD | Milam | 31 min |
| May 16, 3:20 AM CDT | Special Weather Statement | FWD | Milam | 25 min |
| May 16, 3:48 AM CDT | Special Weather Statement | FWD | Robertson | 27 min |
| May 16, 7:00 AM CDT | Special Weather Statement | FWD | Collin | 30 min |
| May 16, 7:13 AM CDT | Special Weather Statement | FWD | Collin | 32 min |
| May 16, 7:52 AM CDT | Special Weather Statement | FWD | Fannin | 23 min |
| May 16, 8:04 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 56 min |
| May 16, 8:22 AM CDT | Special Weather Statement | FWD | Grayson | 23 min |
| May 16, 9:10 AM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| May 16, 10:58 AM CDT | Special Weather Statement | FWD | Fannin | 32 min |
| May 16, 11:04 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Lamar | 116 min |
Nearby
Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.